# SDR DALA2024041904588

- Difficulty date: March 29, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 4,203 hours, 478 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Protector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 SLIDES ICE PROTECTION INOP DOOR 3LH AND RH. CORRECTIVE ACTION: R/S PER A330 AMM 30-44. NO TROUBLE FOUND. (5777980)
